×

Banach sheaves. (English) Zbl 0475.18007


MSC:

18B25 Topoi
46M20 Methods of algebraic topology in functional analysis (cohomology, sheaf and bundle theory, etc.)
18F20 Presheaves and sheaves, stacks, descent conditions (category-theoretic aspects)

Citations:

Zbl 0407.00001
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Auspitz, N., Doctoral dissertation, (1975), University of Waterloo
[2] Banaschewski, B., Sheaves of Banach spaces, Quaest. math., 2, 1-22, (1977) · Zbl 0435.46051
[3] Burden, C.W., The Hahn-Banach theorem in a category of sheaves, J. pure and applied algebra, 17, 25-34, (1980) · Zbl 0438.46051
[4] Burden, C.W.; Mulvey, C.J., Banach spaces in a category of sheaves, Applications of sheaves, 753, (1979), Springer Berlin and New York, Lecture Notes in Mathematics · Zbl 0432.46066
[5] Dauns, J.; Hofmann, K.H., Representations of rings by sections, Mem. amer. math. soc., 83, (1968) · Zbl 0174.05703
[6] Fell, J.M.G., Induced representations and banach^{∗}-algebraic bundles, Lecture notes in mathematics, 582, (1977), Springer Berlin and New York · Zbl 0372.22001
[7] Hofmann, K.H., Representations of algebras by continuous sections, Bull. amer. math. soc., 78, 291-373, (1972) · Zbl 0237.16018
[8] Hofmann, K.H., Bundles and sheaves are equivalent in the category of Banach spaces, K-theory and operator algebras, 575, (1977), Springer Berlin and New York, Lecture Notes in Mathematics
[9] Mulvey, C.J., Intuitionistic algebra and representations of rings, Recent advances in the representation theory of rings and C∗-algebras by continuous sections, 148, 3-57, (1974), Mem. Amer. Math. Soc. · Zbl 0274.18012
[10] Mulvey, C.J., C∗-algebras in a topos, Tagungsbericht of oberwolfach category meeting, (1974)
[11] Mulvey, C.J., Compact ringed spaces, J. of algebra, 52, 411-436, (1978) · Zbl 0418.18009
[12] Mulvey, C.J., Representations of rings and modules, Applications of sheaves, 753, (1979), Springer Berlin and New York, Lecture Notes in Mathematics · Zbl 0432.46066
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.